# SDR P5CA0100478

- Difficulty date: February 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 68,076 hours, 16,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 1000 STR 46-47 RT 1.8 LONG.  REPAIRED PER S/B 747-53-2316.
